A 24-year-old female asked:
my doctor told me i got a vaginal infection from being on antibiotics this past month.... do i have a yeast infection or bacterial vaginosis?
1 doctor answer
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I was told by doctor by an urine test i had infection and blood on urine so hgave me antibiotic now i see my eye weird do i hav goneria or clymthia
I took diflucan and a day later i had sex will this have any affects on the pill or will my yeast infection not get cured
I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should I start to feel better
I have fludied in my ear my doctor gave me meds and then i went to a ear nose and thoat doctor and he told me to stop taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!